Libido went through the roof on finasteride (from Reddit)

I have known that this is a side effect of finasteride that few people talk about. Most men who get a decreased libido complain (rightfully) about the drug but when the libido goes up (something I hear about from some patients) few complain on the internet about it. I wish I could tell you who will get which one of these two side effects.

Libido on ludicrous mode ( Finasteride ) from tressless

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =